# SDR AALA201812049019

- Difficulty date: November 6, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON THE FLOOR PANEL 261DF.  REPLACED THE FLOOR PANEL IAW EA 286977.
